# SDR V8Z2009F00001

- Difficulty date: April 29, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N54163
- Make and model: Gulstm 680W
- Aircraft serial: 177412
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 2310053
- Condition: Loose
- Location: Nlg
- Part time: 5,419 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE NLG COLLAPSED ON LANDING.  CAUSE WAS NOTED TO BE RELATED TO DAMAGE IN THE OVERCENTER DRAGBRACE MOUNTING AREA DUE TO MISHANDLING OF THE AIRCRAFT BY PERSONS TOWING IT WHILE ON THE GROUND.  THIS LOOSENED MOUNTING RIVETS, THE DRAGBRACE FITTING AND TUNNEL AREA SKINS WHICH AFFECTED THE ADJUSTMENT OF THE GEAR DOWN ASSIST SPRING, ALLOWING THE GEAR TO RETRACT WHEN THE ACFT TOUCHED THE GROUND DUE TO INSUFFICIENT DOWNLOCK PRESSURE.  (K)
